Last Updated: February 24, 2017
Every year the Lac du Bonnet Ice Fishing Derby relies on the support of it’s volunteers to help us put on the best event possible. Perhaps what you didn’t know is that we pay our volunteers Community Volunteer Organization Hours – CVO Hours.
This is a great fundraising opportunity for our local groups and clubs. Since CVO Hours were introduced, the Lac du Bonnet Ice Fishing Derby has paid between $17 and $22 per man hour for the available positions we have, based on the revenues generated by the Derby. This is just one way that we help our community.
How to Sign Up
Getting set up as a Lac du Bonnet Ice Fishing Derby volunteer is quick and easy, just follow the steps below:
- Register your group/organization with us by calling Cyndie at 204-213-0063 or by filling out the email contact form to the right.
- Find volunteers who want to work on behalf of your group.
- Co-ordinate your shifts with the Lac du Bonnet Ice Fishing Derby, and
- Work your designated shifts!
HALL SET UP – Saturday, March 4, 8:30 am to 10:30 am
Tables & chairs to be set up, signage to be hung, etc.
(6 People / 2 hours) FULL
DERBY TENT SET UP – Friday, March 3, 1:30 to 3:30 pm
Assistance is required to help set up our tent at the end of the Town dock. We will bring the tools/materials required.Tent set up may vary due to weather conditions.
(8 people/2 hours)
MEASURING FISH – Saturday, March 4, 9:00 am to 1:30 pm
If you don’t mind touching a fish, like the outdoors and enjoy a fun atmosphere then this very social task is for you!! We will provide you with the all equipment you need as well as a quick indoor information session before the start of the event. Sign up in pairs or alone and we will match you with a partner.
(30 people / 4.5 hours) FULL
OUTDOOR CLEAN UP – Saturday, March 4, 1:30 – 3:30
Assistance is required for the clean up of the ice surface & registration areas after the event is over. Debris picked up and disposed of and garbage barrels to be brought onto the dock. Markers & signage removed from the ice surface etc.
(6 people / 2 hours) FULL
HALL CLEAN UP – Saturday, March 4, approximate time 3:30 – 4:30 pm
Tables cleared & cleaned, garbage collected & chairs stacked.
(10 people / 1 hour)
TICKET SELLERS for 50/50 Draw – Saturday, March 4, 8:00 – 1:30 on ice, 1:15 – 2:45 in hall
Ticket selling is a fun and easy job, walking the ice selling our raffle tickets.
(10-12 people for approximately 7 hours) FULL
SECURITY – Saturday, March 4, 7:00 am to 1:30 pm on ice, 1:15 pm to 3:30 pm in hall
Positions and times vary so please contact Cyndie directly if you are interested.
DERBY TENT TAKE DOWN – Saturday following the event
Assistance is required to help take down our tent at the end of the Town dock. We will bring the tools/materials required.
(6 people / 1.5 hours)
ALL THE ABOVE NUMBERS OF PEOPLE REQUIRED AND TIMES ARE APPROXIMATED
CVO GROUPS WILL BE NOTIFIED OF CHANGES